On Fundamental Solutions of Generalized Schrödinger Operators

Research output: Contribution to journalArticlepeer-review

50 Scopus citations


We consider the generalized Schrödinger operator -Δ+μ, where μ is a nonnegative Radon measure in Rn, n≥3. Assuming that μ satisfies certain scale-invariant Kato conditions and doubling conditions we establish the following bounds for the fundamental solution of -Δ+μ in Rn,ce2d(x, y, μ)x-yn-2≤Γμ(x, y)≤Ce1d(x, y, μ)x-yn-2, where d(x, y, μ) is the distance function for the modified Agmon metric m(x, μ)dx2 associated with μ. We also study the boundedness of the corresponding Riesz transforms ∇(-Δ+μ)-1/2 on Lp(Rn, dx).

Original languageEnglish
Pages (from-to)521-564
Number of pages44
JournalJournal of Functional Analysis
Issue number2
StatePublished - Oct 1 1999

Bibliographical note

Funding Information:
1Supported in part by the AMS Centennial Research Fellowship and the NSF grand DMS-9732894.


  • Fundamental solutions
  • Riesz transforms
  • Schrödinger operators

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'On Fundamental Solutions of Generalized Schrödinger Operators'. Together they form a unique fingerprint.

Cite this